Re: Roaddogs Valium Taper Lounge, Need help and support.
Hey RoadDoggy and OnceUponaTime, and everyone,
just checking in and thanks for the support! RD, I hope your wife is feeling better. She sounds like she is strong to go through what she has. My heart goes out to her! And you as well.
Yes, internetland peoples, my mind is playing tricks on me, telling me that nothing is worth anything, that I should just jump back up in dose, (WHICH I am certainly NOT), but the mind is insidious, this disease. It tells me, I'll just spill it out, that I am never EVER going to feel better, that this will linger on for years and years, maybe forever!! (of course it's all lies) It tells me that I should jump off the loperamide train now and be done with it. Then it says, no girl, you are 44 yrs old and your body can't possibly take the stomach pains, you'll flip out in a panic attack, end up seeing wild horses in your backyard, call 911 and end up at the ER swearing that you're dying.
It says, hey girl, if you jump cold turkey now, it will be years before you feel like going on a date and won't take a shower for months, so you'll never meet a good man and settle down, you'll probably die alone. You'll end up in a little trailer with 90 cats lurking around you.
Yeah, dude, and if I start taking YOU again, they'll find me in that trailer with bottles of loperamide all around me. Noooo Just take some more of me, GBread and I'll give you some peace from all that troubles you. LIAR LIAR LIAR!!!
I can't even tell you the conspiracy theory crap and panic that I feel at times. My mind is NUTS. I have officially lost it friends. I'm going to take a hydroxyzine and a clonidine.
Please I beg you friends do not get caught on the loperamide lope train. It's a train to nowhere, it lies and lies to you and it will drop you off a cliff worse than oxycodone, hydrocodone or anything I've EVER withdrawn from. It's a slow mover, on and back again, and we're talking inches down the track at a time, either going to hell or coming back. The only thing I'm hoping is that my slow taper will pay off. And thank God there is no mental, mind cravings like any other drug. I don't Jones for it. The withdrawals are more the problem. And I have you all here, meetings, my God and time on my side. We shall surely findeth out what GBreadeth is madeth of. Tune in a couple of hours and I'll tell you how my medicines worked. It may give inspiration.